# SDR USAA070588

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500G BL 0, SHEAR WEB TOP FLOOR ANGLE CRACKED.  REMOVED CRACKED METAL MADE REPAIR, TREATED & PRIMED PER SRM 51-70-13, DEFECT SIZE:  1 INCH.
